MathSciNet Relay Station
MathSciNet bibliographic data
MR2515398 14M15 (14F05 14M17 20G10)
Sommers, Eric N. Cohomology of line bundles on the cotangent bundle of a Grassmannian. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3291–3296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement